Alert archive / New Jersey / Flash Flood Watches in 2009

Flash Flood Watch 9, NWS Philadelphia/Mount Holly

August 13, 20094 states

NWS Philadelphia/Mount Holly issued this flash flood watch at Aug 13, 2009, 4:12 AM EDT for 4 states. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Aug 13, 2009, 4:12 AM EDT (08:12 UTC)
Expired
Aug 13, 2009, 7:29 PM EDT
In force
15 hr
Issued by
NWS Philadelphia/Mount Holly
All 31 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2009-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2009-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
626 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1194 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KPHI 130812
FFAPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 AM EDT THU AUG 13 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-140400-
/O.CAN.KPHI.FA.A.0005.000000T0000Z-090814T0400Z/
/O.NEW.KPHI.FF.A.0009.090813T0812Z-090814T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
412 AM EDT THU AUG 13 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF DELAWARE...NORTHEAST 
 MARYLAND...NEW JERSEY AND PENNSYLVANIA...INCLUDING THE 
 FOLLOWING AREAS...IN DELAWARE...DELAWARE BEACHES...INLAND 
 SUSSEX...KENT AND NEW CASTLE. IN NORTHEAST MARYLAND...
 CAROLINE...CECIL...KENT MD...QUEEN ANNES AND TALBOT. IN NEW 
 JERSEY...ATLANTIC...ATLANTIC COASTAL CAPE MAY...CAMDEN...CAPE 
 MAY...COASTAL ATLANTIC...COASTAL OCEAN...CUMBERLAND...EASTERN 
 MONMOUTH...GLOUCESTER...HUNTERDON...MERCER...MIDDLESEX...
 MORRIS...NORTHWESTERN BURLINGTON...OCEAN...SALEM...SOMERSET...
 SOUTHEASTERN BURLINGTON...SUSSEX...WARREN AND WESTERN 
 MONMOUTH. IN PENNSYLVANIA...BERKS...BUCKS...CARBON...CHESTER...
 DELAWARE...LEHIGH...MONROE...MONTGOMERY...NORTHAMPTON AND 
 PHILADELPHIA.

* THROUGH THIS EVENING

* A SLOW MOVING UPPER LEVEL DISTURBANCE... COMBINED WITH A MOIST
  UNSTABLE AIRMASS WILL ONCE AGAIN CONTRIBUTE TO SHOWERS AND
  THUNDERSTORMS AGAIN TODAY. SOME OF THESE SHOWERS AND
  THUNDERSTORMS COULD CONTAIN HEAVY RAINFALL... AND WITH WET
  GROUNDS FROM YESTERDAYS RAINFALL... SOME FLASH FLOODING IS
  POSSIBLE AGAIN TODAY. THE UPPER LEVEL DISTURBANCE SHOULD BEGIN
  TO MOVE OUT LATER TONIGHT... AND PRECIPITATION SHOULD BEGIN TO
  DISSIPATE SOON AFTER SUNDOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ROBERTSON
2 follow-up statements
000 
WGUS61 KPHI 132018
FFAPHI

FLOOD WATCH
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 PM EDT THU AUG 13 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-140400-
/O.CON.KPHI.FF.A.0009.000000T0000Z-090814T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
418 PM EDT THU AUG 13 2009

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF DELAWARE...NORTHEAST MARYLAND...NEW JERSEY AND 
 PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN DELAWARE...
 DELAWARE BEACHES...INLAND SUSSEX...KENT AND NEW CASTLE. IN 
 NORTHEAST MARYLAND...CAROLINE...CECIL...KENT MD...QUEEN ANNES 
 AND TALBOT. IN NEW JERSEY...ATLANTIC...ATLANTIC COASTAL CAPE 
 MAY...CAMDEN...CAPE MAY...COASTAL ATLANTIC...COASTAL OCEAN...
 CUMBERLAND...EASTERN MONMOUTH...GLOUCESTER...HUNTERDON...
 MERCER...MIDDLESEX...MORRIS...NORTHWESTERN BURLINGTON...
 OCEAN...SALEM...SOMERSET...SOUTHEASTERN BURLINGTON...SUSSEX...
 WARREN AND WESTERN MONMOUTH. IN PENNSYLVANIA...BERKS...BUCKS...
 CARBON...CHESTER...DELAWARE...LEHIGH...MONROE...MONTGOMERY...
 NORTHAMPTON AND PHILADELPHIA.

* UNTIL MIDNIGHT EDT TONIGHT

* A SLOW MOVING UPPER LEVEL DISTURBANCE...COMBINED WITH A MOIST
  UNSTABLE AIRMASS...WILL CONTINUE CONTRIBUTING TO SHOWERS AND
  THUNDERSTORMS THROUGH THE EVENING HOURS. SOME OF THESE SHOWERS
  AND THUNDERSTORMS COULD CONTAIN HEAVY RAINFALL...AND WITH WET
  GROUNDS FROM YESTERDAYS RAINFALL...SOME FLASH FLOODING IS
  POSSIBLE THROUGH THE EVENING HOURS. THE UPPER LEVEL DISTURBANCE
  IS EXPECTED TO MOVE OUT LATER TONIGHT...AND PRECIPITATION SHOULD
  DISSIPATE AROUND MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
000 
WGUS61 KPHI 132329
FFAPHI

FLOOD WATCH
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 PM EDT THU AUG 13 2009


DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-140030-
/O.CAN.KPHI.FF.A.0009.000000T0000Z-090814T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
729 PM EDT THU AUG 13 2009

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF DELAWARE...NORTHEAST
MARYLAND...NEW JERSEY AND PENNSYLVANIA HAS BEEN CANCELLED. 

WIDESPREAD RAIN HAS MOVED OUT OF THE AREA. ALTHOUGH A FEW ISOLATED
SHOWERS AND THUNDERSTORMS ARE POSSIBLE UNTIL ABOUT MIDNIGHT, ANY
PRECIPITATION ACTIVITY THAT DOES DEVELOP IS NOT EXPECTED TO RESULT
IN FLOODING. THEREFORE, THE FLASH FLOOD WATCH HAS BEEN CANCELLED.



$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood watch went out at Aug 13, 3:35 AM EDT, 37 minutes earlier.

Area forecast discussion, Aug 13, 3:35 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT THU AUG 13 2009

.SYNOPSIS...
THE UPPER TROUGH WILL MOVE OUT TODAY, WHILE THE COLD FRONT REMAINS
TO OUR SOUTH. HIGH PRESSURE AT THE SURFACE WILL SLOWLY BUILD IN
THROUGH EARLY NEXT WEEK, WITH AN UPPER RIDGE TRYING TO BUILD IN FROM
THE SOUTH.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE MID/UPPER TROUGH WILL VERY SLOWLY MAKE ITS WAY THROUGH THE AREA
TODAY. HOWEVER, WHILE DOING SO, IT WILL HELP CREATE INSTABILITY AND
LIFT AGAIN TODAY. WITH A MOIST AIRMASS IN PLACE, THIS SHOULD LEAD TO
INCREASING SHOWERS AND POSSIBLY THUNDERSTORMS TODAY. AS MENTIONED,
THE AIR IS RATHER MOIST, PWS IN EXCESS OF 1.5 INCHES, SO RAINFALL
RATES COULD BE 1 TO 2 INCHES AN HOUR OR MORE. THEREFORE WE HAVE
ISSUED A FLASH FLOOD WATCH FOR TODAY. PLEASE REFER TO THE LATEST
WATCH STATEMENT FOR MORE DETAILS.

REGARDING TEMPERATURES TODAY, THE MAV AND MET GUIDANCE WERE PRETTY
CLOSE TO EACH OTHER, SO WE USED A BLEND OF THE TWO. WITH THE
MID/UPPER TROUGH OVERHEAD, IT SHOULD NOT BE AN OVERLY WARM DAY,
GENERALLY IN THE 70S FOR MOST AREAS, TO AROUND 80 IN SOME ISOLATED
AREAS, ESPECIALLY WHERE THE SUN BREAKS THROUGH.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
THE TROUGH BEGINS TO LIFT OUT OF THE AREA TONIGHT, SO SHOWER
ACTIVITY SHOULD BEGIN TO DIMINISH AFTER SUNDOWN, BUT MAINLY AFTER
MIDNIGHT. IT WILL TAKE A WHILE FOR THE CLOUDS TO MOVE OUT, SO THE
TEMPERATURES WILL NOT BOTTOM OUT. A COLD FRONT WILL REMAIN NEARLY
STATIONARY WELL TO OUR SOUTH, WHILE HIGH PRESSURE WILL TRY TO BUILD
INTO THE AREA FOR THE END OF THE WEEK. WITH THE MID/UPPER TROUGH
LIFTING OUT, OUR TEMPERATURES WILL BE ALLOWED TO REBOUND ON
FRIDAY WITH EVERYONE REACHING THE 80S.  THERE IS HOWEVER, A
SMALL CHANCE OF A SHOWER OR THUNDERSTORM FRIDAY, BUT IT IS NOT
EXPECTED TO BE WIDESPREAD. BY SATURDAY, WE ARE NOT EXPECTING MUCH IN
THE WAY OF CONVECTION, IF ANY AT ALL, AND TEMPERATURES SHOULD BE
WARMING EVEN MORE INTO THE MID TO UPPER 80S.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
CONDITIONS DONT CHANGE MUCH FOR THE EXTENDED UNTIL THE VERY END.
HIGH PRESSURE SHOULD SLIDE OFFSHORE EARLY NEXT WEEK AT THE
SURFACE, WITH THE MID/UPPER LEVEL RIDGE TRIES TO BUILD IN TO OUR
SOUTH. THIS WILL ALLOW OUR WEATHER TO REMAIN STEADY THROUGH THE
MIDDLE OF NEXT WEEK WITH TEMPERATURES IN THE MID TO UPPER 80S,
AND LITTLE OR NO CHANCE OF PRECIPITATION. THIS COULD CHANGE
POSSIBLY BY THE MIDDLE OF NEXT WEEK AS THERE IS A CHANCE OF A
DISTURBANCE TO MAKE ITS WAY THROUGH THE AREA, POSSIBLY BRINGING
PRECIPITATION WEDNESDAY OR THURSDAY.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
THE UPPER TROUGH AND HUMID LOW LEVELS WILL CONTINUE ACROSS THE AREA
TODAY. IFR/MVFR CIGS WILL BE ACROSS THE AREA EARLY THIS MORNING AND
AREAS OF SHOWERS/FOG WILL BE ACROSS THE LEHIGH VALLEY AND ALSO OFF
THE COAST. CONDITIONS WILL IMPROVE LATER THIS MORNING WITH VFR
RETURNING BY LATE MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP IN THE HEAT OF THE DAY WITH DOWNPOURS AND LOWER CIGS AT
TIMES. THERE IS A SMALL CHC OF LOWER CONDITIONS AT THE TAF SITES,
BUT WITH TIMING/PLACEMENT NOT CERTAIN THE VCSH AND CB CLOUD GROUP
WAS USED FOR MUCH OF THE DAY. AMDS WILL BE ISSUED WHEN/IF TIMING CAN
BE DETERMINED BETTER. MUCH OF THE RAINS WILL END TONIGHT...BUT AREAS
OF FOG WILL PROBABLY DEVELOP BY MIDNIGHT.

OUTLOOK...
WHILE HIGH PRESSURE MOVES OVER THE AREA BY THE WEEKEND...THE FLOW
ALOFT WILL KEEP US IN A CHANCE OF PRECIPITATION AS THE WESTERLIES
TAP THE MOISTURE FROM THE BIG SYSTEM TAKING SHAPE IN THE CENTRAL
PLAINS.

&&

.MARINE...
WEAK LOW PRESSURE MOVING ALONG THE STALLED FRONT TO THE SOUTH AND
HIGH PRESSURE OFF NEW ENGLAND WILL KEEP AN ERLY WINDS OVER THE
WATERS TODAY. AN UPPER TROUGH WILL PUSH THE SFC SYSTEMS OFF THE THE
EAST TONIGHT AND FRIDAY. WINDS AND SEAS WILL REMAIN BELOW SCA
CONDITIONS TODAY AND TONIGHT. SEAS WILL RUN CLOSE TO 4 FT EARLY
TODAY ACROSS THE NORTHERN COASTAL WATERS AND THEN DECREASE LATER
TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...OHARA
MARINE...OHARA
Hazardous weather outlook, Aug 13, 3:36 AM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 AM EDT THU AUG 13 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-140745-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
336 AM EDT THU AUG 13 2009

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AND ESPECIALLY
FLOODING REPORTS.

ANZ430-431-450>455-140745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 AM EDT THU AUG 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:54 PM EDTFlash Flood WarningPHICarbon4 hr
Aug 12, 10:33 PM EDTFlash Flood WarningPHICarbon, Lehigh, Northampton4 hr
Aug 12, 10:42 PM EDTFlash Flood WarningPHIBerks4 hr
Aug 12, 11:23 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton7 hr
Aug 13, 2:58 AM EDTAreal Flood AdvisoryPHIChester3 hr
Aug 13, 3:36 AM EDTFlood WatchPHIBerks, Carbon, Delaware, Lehigh, Monroe, Northampton and 1 more36 min
Aug 13, 6:01 AM EDTRiver Flood WarningPHIChester5 hr
Aug 13, 9:13 AM EDTRiver Flood WarningPHIChester, Delaware5 hr
Aug 12, 9:12 PM EDTSpecial Marine WarningPHI28 min

Nearby

Flash Flood Watches in New Jersey, 2009Flash Flood Watches in Pennsylvania, 2009Flash Flood Watches in Maryland, 2009Every flash flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.